Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have red itchy bumps on scalp and forehead. Recommendations?

47 year old male, last year or so i am getting red itchy bumps first on my scalp then my forehead . A random few appeared on my chest but have gone away. They seem to come for about a week and then go away, they itch and if you touch them they itch even more. Still get them on the back of my neck at the hairline and on my temples in the forehead area. I keep thinking food allergies and maybe dairy is the problem. Dermatologist about a year ago game me some cream but it barely works. Any suggestions? Can I maybe take an oral antibiotic? help please
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it look like you have allergic reaction -may be urticaria .
you need to take anti histaminic tablet like allegra .
antibiotic has little role .
topical cream will not work well.drink more water and avoid sour food and sun exposur e
i hope i answered your question
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor